On finitely generated birational flat extensions of integral domains
Annales Mathématiques Blaise Pascal, Volume 11 (2004) no. 1, p. 35-40
@article{AMBP_2004__11_1_35_0,
     author = {Susumu Oda},
     title = {On finitely generated birational flat extensions of integral domains},
     journal = {Annales Math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {11},
     number = {1},
     year = {2004},
     pages = {35-40},
     doi = {10.5802/ambp.183},
     mrnumber = {2077236},
     zbl = {1074.13503},
     language = {en},
     url={ambp.centre-mersenne.org/item/AMBP_2004__11_1_35_0/}
}
Oda, Susumu. On finitely generated birational flat extensions of integral domains. Annales Mathématiques Blaise Pascal, Volume 11 (2004) no. 1, pp. 35-40. doi : 10.5802/ambp.183. https://ambp.centre-mersenne.org/item/AMBP_2004__11_1_35_0/

[1] D. D. Anderson A note on minimal prime ideals, Proc. Amer. Math. Soc., Tome 122 (1994), p. 13-14 | Article | MR 1191864 | Zbl 0841.13001

[2] H. Matsumura Commutative Algebra , 2-nd edition, Benjamin, Reading, 1980 | MR 266911 | Zbl 0441.13001

[3] H. Matsumura Commutative Ring Theory, Cambridge University Press, New York, 1986 | MR 879273 | Zbl 0603.13001